# SDR W8PA960193

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688125
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD ENTRY MOP SILL, LBL 58, BS 294-344, TO BE CORRODED.  FOUND THE CORROSION TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW MOP SILL.  (M)
